# SDR MZZA98074

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 651620054
- Condition: Corrosion
- Location: Ws 251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - C-CHECK - CORROSION FOUND AT RT WING SPAR STIFFENER OF FRONT SPAR NR 2 FROM WS 251 (NR 5 KRUGER FLAP AREA).  CORROSION REMOVED AND FOUND BEYOND LIMIT IAW SRM 57-10-1 AREA 3 INCHES BY 1.5 INCHES BY 0.024 INCH.  STIFFENER REPLACED IAW SRM 51-30-2.  HYDRAULIC PIPING AND BONDING REINSTALLED.  FOR FUEL LEAK CHECK OF FASTENERS REFER HNRC 869988.  (X)
